Nonlinear second-order delay differential equation

Ludwik Byszewski

Abstrakt

The aim of this paper is to prove the theorem on the existence and uniqueness of the classical solution of the initial-boundary value problem for a nonlinear second-order delay differential equation. For this purpose, we apply the Banach contraction principle and the Bielecki norm. The paper is based on publications [1–7] and is a generalisation of publication [6]. 

Streszczenie

Nieliniowe równanie różniczkowe rzędu drugiego z opóźnieniem

W artykule udowodniono twierdzenie o istnieniu i jednoznaczności klasycznego rozwiązania zagadnienia początkowo-brzegowego dla nieliniowego równania różniczkowego rzędu drugiego z opóźnieniem. W tym celu stosowane jest twierdzenie Banacha o punkcie stałym i norma Bieleckiego.  Artykuł bazuje na publikacjach [1–7] i jest uogólnieniem publikacji [6]. 

Słowa kluczowe: równanie rzędu drugiego z opóźnieniem, zagadnienie początkowo-brzegowe, twierdzenie Banacha o punkcie stałym, norma Bieleckiego , second-order delay equation, initial-boundary value problem, Banach contraction principle, Bielecki norm
References

[1] Balachandran K., Byszewski L., Kim J. K., Cauchy problem for second order functional differential equations and fractional differential equations, Nonlinear Functional Analysis and Applications, 2019 (in press).

[2] Jankowski T., Functional differential equations of second order, Bull. Belg. Math. Soc. 10, 2003, 291–298.

[3] Li Long Tu, Zhi Cheng Wang, Xiang Zheng Qian, Boundary value problems for second order delay differential equations, Appl. Math. Mech. (English Ed.) 14.6, 1993, 573–580.

[4] Lin Xiao Ning, Xu Xiao Jie, Singular semipositive boundary value problems for second-order delay differential equations, Acta Math. Sci. Ser A (Chin. Ed.) 25.4, 2005, 49–502.

[5] Liu B., Positive solutions of second-order three-point boundary value problems with change of sign, Comput. Math. Appl. 47. 8-9, 2004, 1351–1361.

[6] Skóra L., Second order delay differential equations, Monograph of the Cracow University of Technology, Collective work edited by Jan Koroński, Cracow 2017, 215–229.

[7] Wang Jie, Liu Bing, Positive solutions of boundary value problems for second-order delay differential equations, Ann. Differential Equations 23.2, 2007, 199–208.